# SDR R61A2023010400012

- Difficulty date: December 2, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Frm 73 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 SHEAR CLIP AT FR 76 BTWN STR 28R ANDS STR 27R CORRODED. REPLACED SHEAR CLIP IAW SRM 51-41-01, & 51-41-02.
